# SDR UPS00833314

- Difficulty date: June 8, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LONG AND SPLICE FITTING ARE CORRODED.  REMOVED A OLD FITTING.  RECEIVED NEW FITTING IAW P/N 379919-501U.  LOCATED, DRILLED AND DEBURRED IAW DC8 SRM 51-1-24.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.
